# SDR SWAA2012022901824

- Difficulty date: February 13, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 66,100 hours, 62,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FUSELAGE SKIN CUTOUT CORNER, LOWER FWD CORNER, BEAR STRAP CRACKED AT BS 962, STR 17L.  REPAIRED SKIN IAW SRM.
